# SDR DALA2024101810191

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAN INTERNAL SIDE FWD EDGE ON BEAM #4 AND #5 (2 EA) AT AFT CARGO DOOR. SUMMARY OF NRC 00129: INNER PAN ON FWD EDGE BETWEEN BEAM #4 AND #5 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 620739-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 620739-14 REV 4. ASSOCIATED ER/A 14-620739 ADDED FOR AC 9528. (LP #0614490)
